Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 117-124
http://dx.doi.org/10.1155/S0161171298000155

On generalizations of the Pompeiu functional equation

1Department of Pure Mathematics, University of Waterloo, Ontario, Waterloo N2L 3G1, Canada
2Department of Mathematics, University of Louisville, Louisville, Kentucky 40292, USA

Received 25 October 1995; Revised 15 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pl. Kannappan and P. K. Sahoo, “On generalizations of the Pompeiu functional equation,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 117-124, 1998. doi:10.1155/S0161171298000155